# SDR GTIA2016072201515

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 16,932 hours, 7,800 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 13 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN MASK DROPPED OVER SEATS 13 DEF. REPACKED THE MASK AT SEAT ROW 13R IAW AMM 35-21-43.  OPS CHECKED GOOD  IAW AMM 35-23-00.
